MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394671750
Medical Device Problem Codes Nonstandard Device (1420); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a guidewire movement issue occurred.The patient presented with chest pain for a percutaneous coronary intervention.A 1.75mm rotapro was selected for use.During delivery under dynaglide mode, the wire was moving outwards.The procedure was completed using an alternate device.There were no complications and the patient fully recovered.

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25057717
Report Number2124215-2026-23780
Device Sequence Number18498506
Product Code MCX
UDI-Device Identifier08714729999584
UDI-Public(01)08714729999584(17)271119(10)37996564
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671750
Device Catalogue NumberH749394671750
Device Lot Number0037996564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown